# SDR CA050308017

- Difficulty date: February 28, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,053 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Incorrect
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND GEAR WAS SELECTED UP YET THE GEAR WOULD NOT STAY UP AND LOCKED.  AIRCRAFT RETURNED AND MAINTENANCE FOUND THAT THE LOWER NOSE STRUT WAS NOTFULLY EXTENDED.  THE OLEO HAD BEEN SERVICED WITH THE PISTON NOT IN THE PROPER POSITION WHICH LIMITED THE OLEO LENGTH. THE OLEO WAS SERVICED AND GEAR SWINGS CHECKED SERVICIBLE.AMM PROCEDURE WAS CORRECT YET WAS SUBJECT TO INTERPETATION.  AIRCRAFT RETURNED TO SERVICE.
